# SDR DLM88982342

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Condition: Failed
- Location: Apu
- Part time: 7,747 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AFT LAV SMOKE DETECTOR SOUNDED AND SMOKE AND ODOR DETECTED BY FLT. ATTENDENTS.  AIRCRAFT RETURNED TO YUL.  CONTRACT MTC FOUND OIL LEAKING FROM APU INLET, SUBMITTER SUSPECTS BEARING FAILURE.  MTC IN PROCESS OF CLEANING APU COMPARTMENT CHANGING WATER SEPARATOR BAGS AND DUCT BURNOUT.
